# SDR FXGA2022121400512

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Aircraft time: 62,774 hours, 48,170 cycles
- Engine: Pwa JT8D17
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: 160117302
- Condition: Discharged
- Location: Smoke Detector
- Component: Smoke Detector
- Component part number: 100064901
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW RECEIVED A LOWER AFT CARGO FIRE WARNING AT FL360 ON ARRIVAL INTO EFD. CREW IMMEDIATELY INITIATED THE EMERGENCY PROCEDURE AND BEGAN AN EMERGENCY DECENT AND DIVERTED TO CWF, WHICH WAS JUST SOUTH OF POSITION. THE FIRE CREW SWEPT AIRCRAFT UPON LANDING AND NO EVIDENCE OF FIRE WAS FOUND. LOWER CARGO DETECTION SYSTEM WAS TESTED AND FOUND THAT ONE DETECTOR HAD LOW BATTERY WHICH WAS REPLACED. SUBSEQUINT TESTING OF SYSTEM FOUND NO ADDITIONAL FAULTS AND SYSTEM TESTS PASSED.
